Archive for Rational Mechanics and Analysis

, Volume 43, Issue 4, pp 255–271

Variational solutions of some nonlinear free boundary problems

  • J. F. G. Auchmuty
  • Richard Beals
Article

DOI: 10.1007/BF00250465

Cite this article as:
Auchmuty, J.F.G. & Beals, R. Arch. Rational Mech. Anal. (1971) 43: 255. doi:10.1007/BF00250465

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • J. F. G. Auchmuty
    • 1
    • 2
  • Richard Beals
    • 1
    • 2
  1. 1.State University of New YorkStony Brook
  2. 2.University of ChicagoChicago